# SDR AWXA200500412

- Difficulty date: March 10, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 66221871
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-05 CHECK A 11/16 INCH CRACK WAS FOUND ON INBOARD SIDE OF SUPPORT CHANNEL LOCATED ON AFT SIDE OF BS 520 FLOORBEAM AT RBL 24.75.  MAINTENANCE REMOVED CRACKED SUPPORT CHANNEL AT BS 520. RBL 24.75; FABRICATED A NEW REPLACEMENT CHANNEL PER DWG 66-22187; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
